Taut Two-Dimensional Singularities.

Henry B. Laufer

Mathematische Annalen (1973)

  • Volume: 205, page 131-164
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Laufer, Henry B.. "Taut Two-Dimensional Singularities.." Mathematische Annalen 205 (1973): 131-164. <http://eudml.org/doc/162485>.

author = {Laufer, Henry B.},
journal = {Mathematische Annalen},
pages = {131-164},
title = {Taut Two-Dimensional Singularities.},
url = {http://eudml.org/doc/162485},
volume = {205},
year = {1973},

AU - Laufer, Henry B.
TI - Taut Two-Dimensional Singularities.
JO - Mathematische Annalen
PY - 1973
VL - 205
SP - 131
EP - 164
UR - http://eudml.org/doc/162485
ER -

Citations in EuDML Documents

  1. Stefan Schröer, Curves with only triple ramification
  2. Camille Plénat, A propos du problème des arcs de Nash
  3. Robert Friedman, Henry Pinkham, Smoothings of cusp singularities via triangle singularities
  4. Gerardo Gonzalez-Sprinberg, Résolution de Nash des points doubles rationnels
  5. Jonathan M. Wahl, Equations defining rational singularities
  6. Kurt Behnke, Horst Knörrer, On infinitesimal deformations of rational surface singularities
  7. Lawrence Brenton, On singular complex surfaces with vanishing geometric genus, and pararational singularities
  8. W. Ebeling, C. T. C. Wall, Kodaira singularities and an extension of Arnold's strange duality

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.